ITP OpenIR  > 理论物理所1978-2010年知识产出
REMOVABILITY OF THE TOPOLOGICAL TERM IN THE O(3) NONLINEAR SIGMA-MODEL
XU, JB; GAO, XC; YAN, JJ; LI, WZ; XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
1991
发表期刊ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS
ISSN0170-9739
卷号51期号:1页码:133-136
摘要It has been shown that the topological term in the O(3) nonlinear sigma-model can be removed by a suitable canonical transformation using classical theory. In this paper, the quantum unitary transformation corresponding to the classical canonical transformation is presented. The meaning of the unitary transformation and the removability of the topological term are then discussed.
部门归属WORLD LAB,CHINA CTR ADV SCI & TECHNOL,BEIJING,PEOPLES R CHINA; CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA
关键词Quantum Spin Chains 2 Dimensions Fields Ferromagnets Statistics Particles Theta=pi Solitons
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:A1991FU80700016
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11353
专题理论物理所1978-2010年知识产出
通讯作者XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
XU, JB,GAO, XC,YAN, JJ,et al. REMOVABILITY OF THE TOPOLOGICAL TERM IN THE O(3) NONLINEAR SIGMA-MODEL[J]. ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS,1991,51(1):133-136.
APA XU, JB,GAO, XC,YAN, JJ,LI, WZ,&XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA..(1991).REMOVABILITY OF THE TOPOLOGICAL TERM IN THE O(3) NONLINEAR SIGMA-MODEL.ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS,51(1),133-136.
MLA XU, JB,et al."REMOVABILITY OF THE TOPOLOGICAL TERM IN THE O(3) NONLINEAR SIGMA-MODEL".ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS 51.1(1991):133-136.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Removability of the (318KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[XU, JB]的文章
[GAO, XC]的文章
[YAN, JJ]的文章
百度学术
百度学术中相似的文章
[XU, JB]的文章
[GAO, XC]的文章
[YAN, JJ]的文章
必应学术
必应学术中相似的文章
[XU, JB]的文章
[GAO, XC]的文章
[YAN, JJ]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。